# SDR HYIA20240607001

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- Aircraft time: 39,270 hours, 45,707 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202931
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 18,498 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NONDESTRUCTIVE TESTING AS NOTED IN CESSNA SUPPLEMENTAL INSPECTION DOCUMENT (SID) 57-10-16, A CRACK WAS DISCOVERED ON THE LEFT HAND OUTBOARD NACELLE FITTING (OEM P/N: 5292029-31) THIS CRACK MEASURES APPROXIMATELY .104 INCHES LONG ON THE LOWER OUTBOARD LEG OF THE FITTING, AND IS CONSISTENT WITH OTHERS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (TEXTRON MEL54-02R2) TO SATISFY THE REQUIREMENT OF AD 2017-10-09. PREVIOUS COMPLIANCE WITH SID 57-10-16 WAS ACCOMPLISHED AT 38844.4 ACTT (425.4 FLIGHT HOURS AGO). THIS FITTING WILL BE REMOVED AND REPLACED USING NEW PARTS.
